# SDR CA111122004

- Difficulty date: November 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 56,119 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing Race
- Part number: 7823011
- Condition: Broken
- Location: Propeller Hub
- Component: Propeller Hub, Hmltnsnstrnd, 7827015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPLACEMENT OF THE ACFT LT PROPELLER ACTUATOR, THE ENGINEER NOTICED THAT THE NR 1 BLADE, OUTER RACE LOCATED INSIDE THE PROPELLER HUB WAS BROKEN.  VISUAL INSPECTION OF THE NR 1 BLADE OUTER RACE, PICTURES 1 & 2, REVEALED PLATING MISSING ON THE LOWER SECTION OF THE RACE NEAR THE FRACTURE POINT & BEARING MARKS ALONG THE RACE.  FRAGMENTS OF METALS WERE ALSO OBSERVED AT THE FRACTURE POINT, STANDING STRAIGHT AS IF THE RACE WAS MAGNETIZED.  THE REMAINING BLADES WERE REMOVED & THE NR 4 BLADE OUTER RACE, PICTURES 3 & 4, WAS FOUND WITH A SMALL AREA OF PLATING MISSING & BEARING MARKS ALONG THE RACE.  THE PROPELLER HUB IS CURRENTLY BEING REPLACED.  SIMILAR DAMAGES WERE REPORTED FEW WEEKS AGO ON THE RT PROPELLER OF THE SAME ACFT, REFERENCE SDR 20111012004.  THE HUB ASSEMBLY HAS BEEN SHIPPED TO A REPAIR STATION FOR DETAILED INSPECTION & EVALUATION.
